Alloy application slow Visual Studio Performance

Vote:
 

Has anyone experienced very slow Visual Studio performance after installing the Alloy application?

Have installed a number of Alloys a year ago and did not experience this slow performance.

#174030
Jan 17, 2017 9:25
Vote:
 

Installation does nothing other than creating some files on your machine. The only reason I would say is you may get out of space.

#174140
Jan 19, 2017 12:37
Vote:
 

Check plugins in VS. Like browser link can slow down VS when enabled. Alloyt has nothing todo with VS though at mentioned. Is this happening when you run the project? 

#174149
Jan 19, 2017 15:30
Vote:
 

It seems VS is behaving funny. (I'm not using Browser link)

Whatever I'm doing, creating a new folder, manage nuget packages or whatever it gets unresponsive for a few seconds.

This only happens to EPiServer applications created wit VS, File - New - Project - EPiServer project 

Every other EPiServer applications, ex cloned from Git make VS behave as expected.

#174609
Jan 31, 2017 15:57
Vote:
 

Have you tried deleting the .vs folder (it's hidden)? Does it make any difference?

#174620
Feb 01, 2017 2:41
Vote:
 

Check is there any updates available for visual studio, also EPiServer nuget package source (http://nuget.episerver.com/feed/packages.svc/) is configured properly. Try reinstalling episerver VS plugin.

#174625
Feb 01, 2017 5:51
Vote:
 

Haven't noticed this at all I'm afraid. I would guess that something else is slowing it down. Resharper if you have a slow machine for instance. Love that btw but it sure loves my poor processor too...

#174632
Feb 01, 2017 9:44
Vote:
 

I finally found the reason for the bad VS performance. My Alloy EPiserver projects for testing purpose were located at a network location folder.

Moving them to my C:\ disk resolved the VS performance problem.

Thank you for your feedback!

#174645
Feb 01, 2017 13:28
Vote:
 

Ah yes! Slow disk is pure evil for VS :)

#174658
Feb 01, 2017 15:40
This topic was created over six months ago and has been resolved. If you have a similar question, please create a new topic and refer to this one.